On max-min solutions of fuzzy games with nonlinear memberships functions

Creative Commons License

Çevikekl A. C.

Turkish Journal of Mathematics, vol.47, no.2, pp.582-589, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 2
  • Publication Date: 2023
  • Doi Number: 10.55730/1300-0098.3380
  • Journal Name: Turkish Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.582-589
  • Keywords: Fuzzy goal, maximin solution, zero-sum games
  • Yıldız Technical University Affiliated: Yes


In this paper, we deal with two-person zero-sum games with fuzzy goals. We investigated the cases where the membership functions of the players are nonlinear. We examined how the solutions should be if the membership functions of players were exponential functions. In case players’ membership functions are exponential, we developed a new method for the maximin solution according to a degree of attainment of the fuzzy goals. An application was made to show the effectiveness of the method.